Article (Scientific journals)
Structure of Hecke algebras of modular forms modulo $p$
DEO, Shaunak
2017In Algebra and Number Theory, 11 (1), p. 1-38
Peer reviewed
 

Files


Full Text
Structure of Hecke algebras of modular forms mod p v10(1).pdf
Author postprint (469.05 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Modular forms modulo $p$; Deformations of Galois representations; Hecke algebras
Disciplines :
Mathematics
Author, co-author :
DEO, Shaunak ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Structure of Hecke algebras of modular forms modulo $p$
Publication date :
2017
Journal title :
Algebra and Number Theory
Volume :
11
Issue :
1
Pages :
1-38
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 06 October 2017

Statistics


Number of views
108 (6 by Unilu)
Number of downloads
199 (5 by Unilu)

Scopus citations®
 
8
Scopus citations®
without self-citations
5
OpenCitations
 
7
WoS citations
 
7

Bibliography


Similar publications



Contact ORBilu